# SDR 9WGA5122018040701

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 97,248 hours, 13,505 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT. RETURNED TO DEPARTURE.  PERFORMED AN INSPECTION.
